U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

What are the consequences of adderall (dextroamphetamine and racemic amphetamine) insufflation?

2 doctor answers3 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Adderall (dextroamphetamine and racemic amphetamine) insufflatio: Sniffing Adderall at best will cause irritation of nasal mucosa, stuffiness, and loss of efficacy.
Dr. William Singer
Pediatric Neurology 51 years experience
Depends on dose: this is a dangerous way to take Adderall (dextroamphetamine and racemic amphetamine). Sniffing it will cause a rapid uptake of the adderall (dextroamphetamine and racemic amphetamine) and rapid spike in effect. The dose effect will be released vmuch more rapidly than when taken orally. There may be a rapid spike in blood pressure and pulse.
Dr. Alan Ali
Dr. Alan Ali commented
Psychiatry 32 years experience
Also local irritation of nasal mucosa.
May 25, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 47-year-old member asked:
2 doctor answers4 doctors weighed in
A 49-year-old member asked:
1 doctor answer2 doctors weighed in
A 43-year-old member asked:
1 doctor answer1 doctor weighed in
A 38-year-old member asked:
2 doctor answers4 doctors weighed in
A 32-year-old male asked:
3 doctor answers7 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 25, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.